Sunday, January 27, 2008

A few more pictures

I took more pictures just a few hours ago. They're worse then a few days ago. I am now on Lasix. (sp) Last night, my feet and legs were hurting so badly. Tomorrow, I need to call my nurse. It's not the pills that are doing this to me. UUUGGGHHH!!!! I wish they'd stick with one thing. My nurse told me that since they aren't any better then it is not from the pills! <sigh> Sooo, back to square one with this stuff. I've been resting in bed and even that hurts my legs, ankles and feet.


Have a good one.......


 


Photobucket


 


18 comments:

pharmolo said...

Lisa,
I think your nurse has it wrong, actually. If the Lasix is not working, then the doctor should review the medicines, as the dose . Oedema (that's what you have) is a serious business. What happens when you put your legs up?

hugsdoodlewacky said...

((((((((((((((LISA))))))))))))))))))))))I pray it gets better.

specialadyfink said...

I don't mean to scare you-but that is what my hubbys looked like and when we called the Dr.he said get to ER that it was a sign of heart attack and he was right--please call Dr or hospital-ASAP

imgr8phil said...

You need to get to the bottom of what is going on Lisa.  Take care.

Phil

dca721 said...

Hi Lisa,
Sorry for all the problems.
Sure is nice to see you back though.
I missed you.
Love,
D.

arlenes627 said...

Regarding pillls: I've heard of Keflex (an antibiotic) but not Reflex.  But any way since it's not the pills anyway, this happened to me one time.  Suddenly I was sitting at the pic and my feet started tingling, then my legs swelled, all at one.  I went to the E.R. and my doc said not to keep me. Maybe this condition just happens from immobility?
Well, In the E.R. I got a doppler for blood clots.
Then got sent to a cariologist for an ultrasound and found out I have or have had a 'mild aortic valve regurgitation'.    this condition was a side effect and class action suit for a diet pill that I had taken (Phen Phen or Redux). That was I think, 7 years ago and never happened again. Not the swelling altho I have always retaine some fluid.  But the hear hurmur (above) got a little worse.  When the heart murmur/regurgitation was first seen on the ultrasound, the doc could not hear it.  Now is is hearaable but not symptomatic.  Eeeeeekkssss, my mom had the same heart murmur bnut at birth, and I never was diagnoxed with before the Redux. That is a scary feeling.
hugs,
Arlene

redpoppy007 said...

my moms did that and she had congestive heart failure.
You need to get to ER!

cuteallison1980 said...

Oh poor Lisa.  They need to get to the bottom of what is going on.  It is worrying me.  I wish there was something I could do for you.  : (   I will pray for you and for it to get back to normal.  Luv ya!

Allison

ndnhunny30 said...

Ouch hun!! What is being done to make sure the swelling goes down?? I sure hope to see pics soon that don't look so painful! I am sorry sweetie and hope they figure out how to lose this water your building up!
BIG HUGS,
Robyn

astoriasand said...

Hi Lisa I have been having big problems with AOL thanx to there mistake Grrr.I havn't been able to sign in and only just catching up now on all the missed alerts,as I have had a full week of it.I had no idea you were back.Good to read you but sorry to see you are having more health problems again.Good grief that fluid wants attention in your ankles I should say and quickly too.I hope you get the correct treatment for that.Know I am still praying for you.Take Care God Bless Kath astoriasand http://journals.aol.co.uk/astoriasand/MYSIMPLERHYMES

kirkbyj05 said...

Lisa this is serious and you must get it seen to by a doctor immediately!
This nurse is a nurse!  Not a doctor.
Please see about it straight away this is by no means normal.
Hugs
Jeanie  xx

springangel235 said...

I think the majority is saying go to the ER or your doctor, and I must agree.  It is not going down, ans as you stated it is getting worse.....I am so worried about you...please go.  Hugs and love...and most of all prayers,
Joyce

chat2missie said...

I think it's time to go to the ER!!
Missie

ajquinn354 said...

Lia a change in meds can cause this edema, has happened to me when the Cardiologist changed my med, but to be on the safe side, go and have this checked out at the ER, a nurse even though very knowledgeable is not what you need right now....don't wait dear. Arlene (AJ)

pamal3 said...

Oh Lisa! Far too swollen. Mine were half that size and caused my doc concern. Think you shouldn't wait any longer. I'd just get a lift sorted and get to ER for a check up asap. Think that would be a really good idea. You can't keep going with them like that. Any wonder you are in pain. Good Luck. Mind and post to say how you get on. Love Pam xx  

sneezy7125 said...

I'm SOOOO glad you decided to stay. J~Land wouldn't be the same without you, and I think you know that. You're a lovely woman and I would hate to see you go. I know I've been MIA, but don't think I don't know what goes on around here, lol.

I hope you're doing well. Take care.

Morgan
xxxx
http://journals.aol.com/Sneezy7125/RandomThoughts

tsalagiman1 said...

h

jmoqueen said...

Ouchies :(  I hope you find out what's caused it soon xx

Jenny

http://journals.aol.co.uk/Jmoqueen/MyLife